Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 162, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Nov 4, 2011, 1:07 PM EDT for Brunswick County, New Hanover County, North Carolina. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2011, 1:07 PM EDT (17:07 UTC)
- Expired
- Nov 4, 2011, 2:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Brunswick County, NC, New Hanover County, NC
The radar
The Wilmington radar (KLTX), 51 km from the middle of the area, began a volume at 17:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 1:16 PM EDT | HAIL 1 | 2 N Winnabow, NC | QUARTER SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 5.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 435 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428
WUUS52 KILM 041707
SVRILM
NCC019-129-041800-
/O.NEW.KILM.SV.W.0162.111104T1707Z-111104T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
107 PM EDT FRI NOV 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BRUNSWICK COUNTY IN SOUTHEAST NORTH CAROLINA
CENTRAL NEW HANOVER COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL 200 PM EDT
* AT 102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINNABOW...OR 12 MILES SOUTHWEST OF LELAND...AND MOVING EAST AT 15
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
WINNABOW...
BISHOP...
LELAND...
SILVER LAKE...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3421 7778 3415 7783 3410 7785 3406 7788
3412 7826 3423 7824 3427 7777
TIME...MOT...LOC 1707Z 273DEG 11KT 3415 7817
$$
BACON2 follow-up statements
233
WWUS52 KILM 041730
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
130 PM EDT FRI NOV 4 2011
NCC019-129-041800-
/O.CON.KILM.SV.W.0162.000000T0000Z-111104T1800Z/
NEW HANOVER NC-BRUNSWICK NC-
130 PM EDT FRI NOV 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EAST CENTRAL BRUNSWICK AND CENTRAL NEW HANOVER COUNTIES...
AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINNABOW...OR 8 MILES SOUTHWEST OF LELAND...MOVING EAST AT 15 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELVILLE...
WINDEMERE...WILMINGTON...SMITH CREEK...SILVER LAKE...SEAGATE...
OGDEN...MYRTLE GROVE...MASONBORO AND WRIGHTSVILLE BEACH.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3421 7778 3415 7783 3410 7785 3406 7788
3410 7813 3424 7816 3427 7777
TIME...MOT...LOC 1730Z 273DEG 11KT 3415 7808
$$
BACON929
WWUS52 KILM 041758
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
158 PM EDT FRI NOV 4 2011
NCC019-129-041807-
/O.EXP.KILM.SV.W.0162.000000T0000Z-111104T1800Z/
NEW HANOVER NC-BRUNSWICK NC-
158 PM EDT FRI NOV 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BRUNSWICK AND
CENTRAL NEW HANOVER COUNTIES WILL EXPIRE AT 200 PM EDT...
AT 154 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS WEAKENED...THUS THE WARNING WAS ALLOWED TO EXPIRE. HEAVY
RAINFALL AND STRONG GUSTY WINDS ARE STILL EXPECTED OVER CENTRAL NEW
HANOVER COUNTY THROUGH 215 PM HOWEVER. MOTORISTS ARE URGED TO USE
CAUTION AS BRIEF PONDING OF WATER IS EXPECTED.
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3421 7778 3415 7783 3410 7785 3406 7788
3410 7813 3424 7816 3427 7777
TIME...MOT...LOC 1757Z 273DEG 11KT 3415 7798
$$
BACONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 10:55 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Nov 4, 10:55 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1055 AM EDT FRI NOV 4 2011
.SYNOPSIS...
A VIGOROUS LOW PRESSURE SYSTEM MOVING TOWARD THE AREA WILL BRING
RAIN AND GUSTY WINDS TO THE AREA THIS MORNING. WINDY AND COLDER
CONDITIONS CAN BE EXPECTED LATER TODAY AND TONIGHT AS THE LOW
MOVES OFF THE COAST. STRONG HIGH PRESSURE WILL BUILD FROM THE
NORTH OVER THE WEEKEND AND INTO NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 10:55 AM FRIDAY...HAVE MADE SOME ADJUSTMENTS WITH POPS BASED
ON LOCAL AND REGIONAL RADAR IMAGES. FOR THE MOST PART THE MORE
SIGNIFICANT RAINFALL IS OVER WITH ONLY DEFORMATION ZONE LIGHT RAIN
TO THE WEST. THE LATEST NAM IS A LITTLE SLOWER MOVING THIS FORCING
ACROSS THE AREA THIS AFTERNOON AND EVENING AND INTERESTINGLY ENOUGH
INTENSIFIES THE DEFORMATION SOMEWHAT. BASED ON THESE EVENTS...POPS
FOR THE NEXT FEW HOURS ARE ZERO INCREASING TO HIGH CHANCE WEST THEN
LIKELY EAST/COASTAL AREAS VIA THE INCREASED FORCING.
WIND FIELDS REMAIN INTERESTING FOR THE OVERNIGHT HOURS WITH THE
LATEST NAM ADVERTISING VIA THE MOMENTUM TRANSFER FIELDS ON BUFKIT 36
KNOTS AT 0500 UTC. THIS IS JUST BELOW WIND ADVISORY CRITERIA.
INITIAL THOUGHTS ARE TO ISSUE AN SPS HIGHLIGHTING THE WIND THREAT
BUT WILL MAKE THE FINAL DECISION WITH THE NEW PACKAGE EARLY THIS
AFTERNOON.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 3 AM FRIDAY...PERIOD WILL BE MARKED BY EXITING SURFACE LOW AND
HIGH PRESSURE WEDGING DOWN THE COAST. VERY TIGHT GRADIENT SAT INTO
SAT NIGHT WILL RELAX A LITTLE ON SUN...BUT WINDS REMAIN A KEY
FEATURE IN THE FORECAST. SOUNDINGS SHOW IMPRESSIVE LOW LEVEL COLD
POOL WITH SIGNIFICANTLY WARMER AIR ABOVE 900 MB. STRONG LOW LEVEL
JET SAT...CLOSE TO 30 KT... AT THE TOP OF THE MIXED LAYER...3K FT OR
SO...WILL MIX TO THE SURFACE IN THE FORM OF GUSTS. SUSTAINED WINDS
WILL RANGE FROM 15 MPH INLAND TO 20 TO 25 MPH ALONG THE NC COAST.
GUSTS SAT AFTERNOON WILL APPROACH 30 MPH IN SOME AREAS. AIR MASS
STARTS TO MODIFY SUN AS MID/UPPER LEVEL RIDGE BUILDS. HIGH WILL BE
SEVERAL DEGREES WARMER THAN SUN THOUGH NORTHEAST FLOW WILL KEEP
TEMPS BELOW CLIMO. STRONGER WINDS ALOFT WILL AGAIN MIX TO THE
SURFACE...AS 15 TO 20 MPH GUSTS IN THE AFTERNOON. LOWS NEAR CLIMO
SAT NIGHT...HELPED BY WELL MIXED BOUNDARY LAYER...WILL END UP A
LITTLE ABOVE CLIMO SUN NIGHT...A RESULT OF AIR MASS MODIFYING.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 3 AM FRIDAY...SURFACE AND UPPER RIDGING WILL DOMINATE THE
PERIOD...KEEPING TEMPERATURES MILD AND CONDITIONS DRY. TEMPERATURES
WILL RUN ABOVE CLIMO BOTH BY DAY AND NIGHT...THOUGH NIGHT TIME
DEPARTURES WILL BE MORE SIGNIFICANT. UPPER RIDGE STARTS TO BREAK DOWN
LATE IN THE PERIOD AS LONGWAVE TROUGH MOVES ACROSS THE WEST. TIMING
OF THE UPPER RIDGE BREAK DOWN AND THE ARRIVAL OF 5H TROUGH AND
SURFACE LOW REMAIN UNCERTAIN...SO FOR NOW WILL CONTINUE THE TREND OF
A SILENT 20 POP INTRODUCED WITH PREVIOUS FORECAST.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
AS OF 12Z...AN OCCLUDED LOW PRESSURE SYSTEM WILL MOVE OFFSHORE OF
THE COASTAL TERMINALS BY 18Z. HIGH PRESSURE WILL THEN BUILD INTO
THE TERMINALS THIS EVENING AND OVERNIGHT.
HEAVIEST RAINS AND THUNDERSTORM POTENTIAL IS CURRENTLY EAST OF THE
COASTAL TERMINALS...BUT WIDELY SCATTERED SHOWERS ARE REDEVELOPING
NEAR FLO/LBT AHEAD OF AN APPROACHING UPPER LOW. FLIGHT CONDITIONS ARE
CURRENTLY VFR WITH TEMPO PERIODS OF MVFR CEILINGS. CONFIDENCE IS
FAIRLY HIGH MVFR/TEMPO VFR CONDITIONS WILL CONTINUE THROUGH 18Z.
THE CHANCE OF IFR IS LOW...ALTHOUGH THE IS A SLIGHT CHANCE OF A
TEMPO IFR CEILING AT FLO/LBT THROUGH 13-14Z...AND DEVELOPING
PRECIPITATION NEAR LBT/FLO AHEAD OF THE UPPER LOW COULD PRODUCE
TEMPO IFR VISIBILITIES IN HEAVIER SHOWERS AS SOON AS 15Z. SOUTHWEST
TO WEST WINDS SHOULD GRADUALLY VEER TO THE NORTHWEST AND NORTH
THROUGH 18Z AT ALL TERMINALS.
AFTER 18Z THE OCCLUDED PORTION OF THE LOW PRESSURE SYSTEM WILL SWING
SOUTH THROUGH THE TERMINALS. WINDS WILL SHIFT TO THE NORTH AND
INCREASE TO 15-25 KNOTS. THE CHANCE OF IFR CEILINGS WILL INCREASE
DRAMATICALLY AT THE KILM AND KLBT TERMINALS 18-20Z...AND THIS WILL
TRANSLATE SOUTH TO THE REMAINING TERMINALS 21-23Z. THERE IS A GOOD
CHANCE OF RAIN/EMBEDDED SHOWERS AS THE UPPER LOW PASSES. COULD BE A
FEW RUMBLES OF THUNDER BUT SHOULD REMAIN ISOLATED. WILL NOT MENTION
VCTS IN TAFS BUT WILL INDICATE CB.
THIS EVENING HIGH PRESSURE/DRIER AIR WILL BUILD SOUTH INTO THE
TERMINALS AND IFR CEILINGS SHOULD LIFT TO MVFR. CEILINGS SHOULD
LIFT/SCATTER TO VFR BY LATE EVENING. WINDS WILL REMAIN NORTH AND
GUSTY OVERNIGHT.
EXTENDED OUTLOOK...VFR/STRONG NE WINDS SATURDAY. LOW CONFIDENCE
MORNING IFR/MVFR STRATUS COASTAL TERMINALS SUNDAY THROUGH TUESDAY.
OTHERWISE...VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10:55 AM FRIDAY...NO CHANGES WITH THE COASTAL WATERS FORECAST
WITH THE MORNING UPDATE. THE BIG STORY WILL BE THE WINDS LATER
TONIGHT AND SATURDAY AS LOW PRESSURE INTENSIFIES OFFSHORE. GALE
WARNING TIMING IS A LITTLE QUICK BUT WILL LEAVE HEADLINE INTACT.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 3 AM FRIDAY...GALES WILL BE ONGOING AS THE PERIOD
STARTS...THOUGH IT MAY BE MARGINAL ACROSS SC WATERS. GRADIENT SLOWLY
RELAXES AS SAT PROGRESSES AND WINDS ARE EXPECTED TO DROP BELOW GALE
SAT AFTERNOON/EVENING. HOWEVER...DOUBLE DIGIT SEAS...10 TO 13 FT AT
TIMES...AND WINDS AROUND 25 KT SAT NIGHT AND MUCH OF SUN WILL
REQUIRE A SCA HEADLINE. WINDS SHOULD DROP TO 15 TO 20 KT SUN
NIGHT...BUT SEAS WILL TAKE SOME TIME TO DROP BELOW 6 FT AND
HEADLINES MAY BE REQUIRED FOR THE ENTIRE PERIOD.
LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 3 AM FRIDAY...WINDS AROUND 15 KT AT THE START OF THE PERIOD
WILL DECREASE TO 10 TO 15 KT MON AFTERNOON AS PRESSURE GRADIENT
CONTINUES TO RELAX. WATERS REMAIN BETWEEN SURFACE LOW WELL OFF THE
SOUTHEAST COAST AND HIGH PRESSURE RIDGING IN FROM THE
NORTH...ENSURING NORTHEAST FLOW CONTINUES THROUGH THE END OF THE
PERIOD. SEAS WILL RUN 3 TO 5 FT...WITH ISOLATED 6 FT POSSIBLE NEAR
FRYING PAN SHOALS...BOTH MON AND TUE.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR AMZ250-
252-254-256.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 8 PM EDT SATURDAY FOR
AMZ250-252-254-256.
&&
NEAR TERM...SHK
SHORT TERM...III
LONG TERM...III
AVIATION...MRR
MARINE...REK/IIIHazardous weather outlook, Nov 4, 3:49 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 349 AM EDT FRI NOV 4 2011 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-050800- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 349 AM EDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-050800- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 349 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 4, 12:44 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON NC 1244 PM EDT FRI NOV 4 2011 NCZ099-107-109-041715- COLUMBUS-INLAND BRUNSWICK-INLAND NEW HANOVER- 1244 PM EDT FRI NOV 4 2011 ...A STRONG THUNDERSTORM WILL MOVE ACROSS BRUNSWICK...NEW HANOVER AND COLUMBUS COUNTIES THROUGH 115 PM EDT... AT 1245 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BATARORA...OR ABOUT 14 MILES WEST OF LELAND... MOVING EAST AT 15 MPH. SOME LOCATIONS IMPACTED INCLUDE LELAND...BATARORA...BISHOP...MILL CREEK...TOWN CREEK...WINNABOW...WOODBURN...BELVILLE...NAVASSA AND SANDY CREEK. HAZARDS INCLUDE... HALF INCH DIAMETER HAIL. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS... SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS. && LAT...LON 3430 7796 3408 7796 3411 7831 3427 7832 TIME...MOT...LOC 1645Z 268DEG 14KT 3419 7824 BACON
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 12:44 PM EDT | Special Weather Statement | ILM | Brunswick | 31 min |
| Nov 4, 2:01 PM EDT | Special Weather Statement | ILM | New Hanover | 29 min |
| Nov 4, 5:58 PM EDT | Wind Advisory | ILM | Brunswick, New Hanover, Pender | 17 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.